PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 61 | 2 | 101-134
Tytuł artykułu

Continuous subadditive processes and formulae for Lyapunov characteristic exponents

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Asymptotic properties of various semidynamical systems can be examined by means of continuous subadditive processes. To investigate such processes we consider different types of exponents: characteristic, central, singular and global exponents and we study their properties. We derive formulae for central and singular exponents and show that they provide upper bounds for characteristic exponents. The concept of conjugate processes introduced in this paper allows us to find lower bounds for characteristic exponents. We also give applications to continuous cocycles.
Rocznik
Tom
61
Numer
2
Strony
101-134
Opis fizyczny
Daty
wydano
1995
otrzymano
1992-10-22
poprawiono
1993-11-08
poprawiono
1994-07-22
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] H. D. I. Abarbanel, R. Brown and M. B. Kennel, Variation of Lyapunov exponents on a strange attractor, J. Nonlinear Sci. 1 (1991), 175-199.
  • [2] J. C. Alexander and J. A. Yorke, Fat baker's transformations, Ergodic Theory Dynamical Systems 4 (1984), 1-23.
  • [3] G. Benettin, L. Galgani and J.-M. Strelcyn, Kolmogorov entropy and numerical experiments, Phys. Rev. A 14 (1976), 411-418.
  • [4] G. Benettin, L. Galgani, A. Giorgilli and J.-M. Strelcyn, Lyapunov characteristic exponents for smooth dynamical systems; a method for computing all of them, Part 1: Theory, Meccanica 15 (1980), 9-20; Part 2: Numerical application, Phys. Rev. A, 21-29.
  • [5] R. Bowen and D. Ruelle, The ergodic theory of Axiom A flows, Invent. Math. 29 (1975), 181-202.
  • [6] L. A. Bunimovich, Statistical properties of Lorenz attractors, in: Nonlinear Dynamics and Turbulence, G. I. Barenblatt, G. Iooss and D. D. Joseph (eds.), Pitman, Boston, Mass., 1983.
  • [7] L. A. Bunimovich and Ya. G. Sinaĭ, Stochasticity of the attractor in the Lorenz model, in: Nonlinear Waves, A. V. Gaponov-Grekhov (ed.), Nauka, Moscow, 1979, 212-226.
  • [8] B. F. Bylov, R. È. Vinograd, D. M. Grobman and V. V. Nemytskiĭ, Theory of Lyapunov Exponents, Nauka, Moscow, 1966 (in Russian).
  • [9] A. Carverhill, Flows of stochastic dynamical systems: Ergodic theory, Stochastics 14 (1985), 273-317.
  • [10] P. Constantin and C. Foiaş, Global Lyapunov exponents, Kaplan-Yorke formulas and the dimension of the attractors for 2D Navier-Stokes equations, Comm. Pure Appl. Math. 38 (1985), 1-27.
  • [11] H. Crauel, Lyapunov exponents and invariant measures of stochastic systems on manifolds, in: Lyapunov Exponents, Proceedings, Bremen 1984, L. Arnold and V. Wihstutz (eds.), Lecture Notes in Math. 1186, Springer, 1986, 271-291.
  • [12] N. Dunford and J. T. Schwartz, Linear Operators, Part I, Wiley, New York, 1958.
  • [13] J. P. Eckmann and D. Ruelle, Ergodic theory of chaos and strange attractors, Rev. Modern Phys. 57 (1985), 617-656.
  • [14] A. Eden, Local Lyapunov exponents and a local estimate of Hausdorff dimension, RAIRO Modél. Math. Anal. Numér. 23 (1989), 405-413.
  • [15] A. Eden, Local estimates for the Hausdorff dimension of an attractor, J. Math. Anal. Appl. 150 (1990), 100-119.
  • [16] J. D. Farmer, Chaotic attractors of an infinite-dimensional dynamical system, Phys. D 4 (1982), 366-393.
  • [17] J. D. Farmer, E. Ott and J. A. Yorke, The dimension of chaotic attractors, Phys. D 7 (1983), 153-180.
  • [18] P. Frederickson, J. L. Kaplan, E. D. Yorke and J. A. Yorke, The Liapunov dimension of strange attractors, J. Differential Equations 49 (1983), 185-207.
  • [19] C. Froeschle, The Lyapunov characteristic exponents and applications, J. Méc. Théor. Appl. Numéro spécial (1984), 101-132.
  • [20] H. Furstenberg, Recurrence in Ergodic Theory and Combinatorial Number Theory, Princeton Univ. Press, Princeton, 1981.
  • [21] C. Grebogi, E. Ott and J. A. Yorke, Crises, sudden changes in chaotic attractors, and transient chaos, Phys. D 7 (1983), 181-200.
  • [22] M. R. Herman, Construction d'un difféomorphisme minimal d'entropie topologique non nulle, Ergodic Theory Dynamical Systems 1 (1981), 65-76.
  • [23] R. A. Johnson, Ergodic theory and linear differential equations, J. Differential Equations 28 (1978), 23-34.
  • [24] R. A. Johnson, K. J. Palmer and G. Sell, Ergodic properties of linear dynamical systems, SIAM J. Math. Anal. 18 (1987), 1-33.
  • [25] Yu. Kifer, Characteristic exponents of dynamical systems in metric spaces, Ergodic Theory Dynamical Systems 3 (1982), 119-127.
  • [26] Yu. Kifer, Ergodic Theory of Random Transformations, Birkhäuser, Boston, 1986.
  • [27] J. F. C. Kingman, The ergodic theory of subadditive stochastic processes, J. Roy. Statist. Soc. Ser. B 30 (1968), 499-510.
  • [28] J. F. C. Kingman, Subadditive ergodic theory, Ann. Probab. 1 (1973), 883-909.
  • [29] J. F. C. Kingman, Subadditive processes, in: Ecole d'Eté de Probabilités de Saint-Flour V-1975, Lecture Notes in Math. 539, Springer, 1976, 167-223.
  • [30] U. Krengel, Ergodic Theorems, de Gruyter, Berlin, 1985.
  • [31] F. Ledrappier, Some relations between dimension and Lyapounov exponents, Comm. Math. Phys. 81 (1981), 229-238.
  • [32] R. Ma né, Oseledec's theorem from the generic viewpoint, in: Proceedings Internat. Congress Math., Warszawa 1983, PWN, Warszawa, 1984, 1269-1276.
  • [33] V. M. Millonshchikov, Typical properties of conditional exponential stability IV, VIII, Differentsial'nye Uravneniya 20 (1984), 241-257, 1366-1376 (in Russian); English transl.: Differential Equations 20 (1984), 187-201, 1005-1014.
  • [34] V. I. Oseledec, A multiplicative ergodic theorem. Lyapunov characteristic numbers for dynamical systems, Trudy Moskov. Mat. Obshch. 19 (1968), 179-210 (in Russian); English transl.: Trans. Moscow Math. Soc. 19 (1968), 197-231.
  • [35] K. R. Parthasarathy, Probability Measures on Metric Spaces, Academic Press, New York, 1967.
  • [36] M. S. Ranghunathan, A proof of Oseledec's multiplicative ergodic theorem, Israel J. Math. 32 (1979), 356-362.
  • [37] D. Ruelle, Ergodic theory of differentiable dynamical systems, Inst. Hautes Études Sci. Publ. Math. 50 (1979), 275-306.
  • [38] D. Ruelle, Characteristic exponents and invariant manifolds in Hilbert space, Ann. of Math. 115 (1982), 243-290.
  • [39] S. H. Saperstone, Semidynamical Systems in Infinite Dimensional Spaces, Springer, New York, 1981.
  • [40] M. A. Shereshevsky, Lyapunov exponents for one-dimensional cellular automata, J. Nonlinear Sci. 2 (1992), 1-8.
  • [41] I. Shimada and T. Nagashima, A numerical approach to ergodic problem of dissipative dynamical systems, Progr. Theoret. Phys. 61 (1979), 1605-1616.
  • [42] W. Słomczyński, Subadditive ergodic theorems in C(X), Riv. Mat. Pura Appl., to appear.
  • [43] R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, Springer, New York, 1988.
  • [44] P. Thieullen, Entropy and the Hausdorff dimension for infinite-dimensional dynamical systems, J. Dynamics Differential Equations 4 (1992), 127-159.
  • [45] R. È. Vinograd, On the central characteristic exponent of a system of differential equations, Mat. Sb. 42 (84) (1957), 207-222 (in Russian).
  • [46] P. Walters, Unique ergodicity and random matrix products, in: Lyapunov Exponents, Proceedings, Bremen 1984, L. Arnold and V. Wihstutz (eds.), Lecture Notes in Math. 1186, Springer, 1986, 37-55.
  • [47] A. Wolf, J. B. Swift, H. L. Swinney and J. A. Vastano, Determining Lyapunov exponents from a time series, Phys. D 16 (1985), 285-317.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv61z2p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.